Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Strange sensation while urinating. Had thrush, cystitis. Taking cerazette pill. What is it?

Hello Mister Doctor. I have a query. Since yesterday morning, I've had a strange sensation each time I finish urinating and I seem to be weeing practically every half an hour. I've had thrush and cystitis before and it's not that sort of feeling. I'm on the Cerazette pill and haven't had a period since New Year. However, last night I had a really random bit of spotting. It was basically just a smear when I wiped, but there's been no further bleeding today and no abdominal pain at all. Please help! :-)
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Cerazette is desogestrel. It is an estrogen analogue that allows for the first part of the menstrual cycle. This is the hormone involved in maintained the growth of the mucosa of the vagina. Thus, your doctor is actually trying to heal your vaginal mucosa. It is expected that you will not have periods as the estrogen prevents ovulation and thus stops the progesterone induced shedding and bleeding. If you are concerned you may ask your doctor to change your medication. I hope this helps.

Dr Vineet
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor